# SDR CALA0500227

- Difficulty date: July 19, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 22,049 hours, 7,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER DROPPED OFF LINE AND SEVERAL AISLE PATH EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  A NEW M1676 BATTERY PACK WAS INSTALLED AND OPERATIONAL CHECKS WERE GOOD.
